Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  can using the laptop computer

Total Views: 323

can using the laptop computer on my lap cause problems with my bladder?

PAST HISTORY : spinal and ankle fusions some incontnents history of urinary frequency. high blood pressure

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

I am 34 yrs old. I daily work on my computer for 8-9 hrs . when i come back home , i have pain in my lower back region. i usually have to take painkillers for relief. I have this backache for the the last 3 months. kindly suggest how to get rid of this back pain?

  Doctor's Answer

Dear patient You are suffering from Postural low backache.Nothing to worry about.you have to take care of your posture. Do not work continuously on computer . take a 5 min break after every 1 hour. Don't sit on a reclining chair but on a office chair. take muscle relaxant such as metaxolone , apply topical analgesics at your back after hot water fomentation.you should be alright within 7 days with these medications and precautions. but if pain persists , then visit your orthopaedic surgeon for ...
Read Full Answer


I had a fall 6 months ago . Broke some cartage in my knee. My knee does a fast give out when I am walking. dont know what it is. Now I got told i have tendonitis of the ankle. It is so pain full. What is causing this and what can be done to help me. The doctor said I will some day need knee surgery and foot surgery to fuse all my bone toes together. He does not know why my knee on the out side gives a fast snap and gives out. Hop you can help me. Thank you Candie

  Doctor's Answer

The Changes seen in your musculoskeletal system are age related symptoms, Cartilage are Outer lining of the bones which in your case as you say, its broken, please understand, Cartilage cannot be regrown naturally as other tissue in the body. The knee give out fast, because your whole body weight is been carried by the weak knees while you walk, this in turn could lead to impaired gait cycle which ultimately result in pain in ankle causing tendonitis. if you take proper medication / physical a ...
Read Full Answer


Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu

  Doctor's Answer

Hi! The only blood test that can show whether you are pregnant or the previous abortion was an incomplete one is a serum beta hcg -this checks the hormone for pregnancy in the blood.If less than 5 ,then pregnancy is negative. A normal gynae check up can reveal past pregnancy only if earlier pregnancy led to an incomplete abortion which can be made out by an ultrasonogram of the pelvis or the serum beta hcg.Otherwise no doctor can make out whether you were pregnant in the past and have taken abor ...
Read Full Answer


Need an monthly check up package for cholesterol. Doctors has mentioned that bcs of cholesterol and less exercise i got blood pressure. I am doing walking / exercise from last one year still i see the same with blood pressure. is there way to become normal ?

  Doctor's Answer

Hi, When you started having amalog (probably amlodipine),I suppose,and till now you have not shown any kind of improvement ,which means higher doses should also be started. This is very true that you have very high triglyceride levels,which can also lead you to have insulin resistance in future,which is not good for you and can also make it difficult to reduce your b.p,what your doctor also says. If your b.p is not reduced generally you will have to reduce your cholesterol levels also may be ...
Read Full Answer


i am 35 year old male ,i have a high blood pressure of 146/80, start nebicip 5mg.after 1 year i have started eldervit zc and bizfer(iron tablet) for vitamin deficiency with vitamin d tablet.now, i am facing erectile dysnfunction.pl suggest cause and remedy.

  Doctor's Answer

Hi, Breast pain or nipple pain if no injury and no lump then alcohol is also a common cause for that. Avoid it for a few days. Telma is good and has no side effects. Regarding erectile dysfunction,most of the men at some point feel that they are facing erectile dysfunction,but this is a temporary phase and should go in most people. Just follow all the things I have told you. Have your deficient vitamins,good diet and partner support is very necessary. You may like to have a leave and destress ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India

Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India

Dr. Asmita Adsul

  • Accupuncturist
  •  Mumbai, India

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
I am 34 yrs old. I daily work on my computer for 8-9 hrs . when i come back home , i have pain in my lower back region. i usually have to take painkillers for relief. I have this backache for the the last 3 months. kindly suggest how to get rid of this back pain?
1 Answer
Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu
2 Answers
Hello, I began my period on Monday and I feel as though i have an abrasion on the right side of my vaginal opening. Yesterday, removing a tampon was uncomfortable, but today the pain was nearly unbearable. I also began experiencing UTI symptoms yesterday (urge to pee, pain in urethra and bladder at the end of urine stream). I was recently on antibiotics for a sinus infection and took my last pill on Monday. I've also been tested for STDs within the last year and have had the same sex partner. My hubby and I did have rough sex on Sunday but I felt fine and I urinated as normal. Could the antibiotics have given me a uti? What do you think about the scratched feeling? I'm getting worried.
1 Answer
I tried Eng. ayurvedic, and homeo medicines but, no complete cure for my skin problems. Can I try other suitable medicines in homeopathy to treat my skin problems?
1 Answer
liver shows small calcification in right lobe and kidney shows calculus 1.1x.4 cm right 9.7 left 9.3 cm in size also small urine is remained in bladder report of ultrasonography what ur suggestion operation needed or by medication it can be cured.
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -